# SDR HALA0700410

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 60,636 hours, 29,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3305087
- Part serial: 1827
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS BETWEEN SEATS 16AB THRU 24AB AND 16HJ THRU 24HJ EXTINGUISHED WITH TEST SWITCH ON.  REMOVED AND REPLACED BATTERY POWER SUPPLY AT SEAT 17AB AMM 33-51-07.  EMERGENCY LTS TEST NORMAL.
